So i've posted other questions on this website cause I had an encounter with a sexworker 2 weeks ago. All was performed was protected oral and a handjob...
three days after it I had a stinging like pee but wasn't that bad was bearable and I felt a tingling sensation at my penis however this was gone when I drank canberry jucie and has not returned! Pee doesn't sting at all..
anyway then I had a long shift at work and my penis became irritated from my undies and was sensitive so I got told to apply baby powder.. Anyway it was only last night I used baby powder...
I used baby powder roughly 5 times within 10 hours on my foreskin and it kind of helped...
HOWEVER, now i have three red dots on the right side of my foreskin under the penis head.. WHAT ARE THEY..
are they a irritation from the baby powder or are htey herpes... They don't hurt they jsut are sensitive when touched!!!...
They weren't there this morning and I only saw them when I had a hot bath... could it also be that??
someone pelase help...!!
I won't use any more baby pwoder... but if I was allergic to the babypowder wouldn'*** be red all over?? its just these three dots... They don't look like blisters... just red dots!! HELP
No, It was only three red dots but they are gone now... Penis head is still hyper sensitive?? is that std related.. or paranoia.... I feel like Im at 0 risk with oral and condom but I still feel all these stupid symptoms... I think its my head..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.